# SDR AALA202212207799

- Difficulty date: December 2, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 35,671 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500-500i S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT TRANSITION PANEL HAS CORROSION LOCATED BETWEEN 500C+12 TO 500I AND STR 25R. REMOVED AND REPLACED RIGHT TRANSITION PANEL PER SRM 53-00-53-2R-5.
